# SDR USAA2013072400006

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 50,619 hours, 18,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 11L IS CLEAR AND SHOULD BE RED.  INSTALLED RED LENS AT LOCATION 11L.
